Iterative operators for Farey tree

Ljubiša Kocić; Liljana Stefanovska; Sonja Gegovska-Zajkova

Kragujevac Journal of Mathematics (2007)

  • Volume: 30, Issue: 30, page 253-262
  • ISSN: 1450-9628

How to cite


Ljubiša Kocić, Liljana Stefanovska, and Sonja Gegovska-Zajkova. "Iterative operators for Farey tree." Kragujevac Journal of Mathematics 30.30 (2007): 253-262. <>.

author = {Ljubiša Kocić, Liljana Stefanovska, Sonja Gegovska-Zajkova},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {30},
pages = {253-262},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Iterative operators for Farey tree},
url = {},
volume = {30},
year = {2007},

AU - Ljubiša Kocić
AU - Liljana Stefanovska
AU - Sonja Gegovska-Zajkova
TI - Iterative operators for Farey tree
JO - Kragujevac Journal of Mathematics
PY - 2007
PB - Prirodno-matematički fakultet Kragujevac
VL - 30
IS - 30
SP - 253
EP - 262
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.